# SDR DALA2015030802085

- Difficulty date: March 7, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 27L BETWEEN FRAMES 67 AND 68 IN BULK CARGO COMPARTMENT.   PERFORMED PERMANENT REPAIR ON STRINGER 27L IAW ERA 533417-14 REV.ORIGINAL SEC.1 AND PRI  533417-14 REV.O.
